Research Repository

Sharp bounds for the Jensen divergence with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Dragomir, Nicoleta and Sherwell, D (2014) Sharp bounds for the Jensen divergence with applications. Miskolc Mathematical Notes, 15 (1). 63 - 85. ISSN 1787-2405

[img] Text
Dragomir_775.pdf - Published Version

Download (335kB)
Item Type: Article
Uncontrolled Keywords: analysis of diversity; cluster analysis; bounded variation; probability distribution
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 21 Apr 2016 00:05
Last Modified: 20 Aug 2019 04:35
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar